# SDR AMTA200201097

- Difficulty date: August 13, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N195AT
- Make and model: Lkheed 1011
- Aircraft serial: 193C1041
- Aircraft time: 72,866 hours, 32,750 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 53 -  FUSELAGE, 60 - MID FUSELAGE SECTION, LOWER GALLEY FLOORBEAM FS 901, RBL 23 TO RBL 28 IS CORRODED.  REPLACED CORRODED T-CAP SECTION IN EXISTING REPAIR PER SRM 51-40-02 AND 53-23-00.
